# SDR SWAA2025040822129

- Difficulty date: April 6, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N8920Q
- Make and model: Boeing 737-8
- Aircraft serial: 42557
- Aircraft time: 4,418 hours, 2,376 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD F/A FLASHLIGHT INOP<[01] OK TO CONTINUE PER MEL 25-64-02 SP1B AUTHORIZATION #245958;[02] PERFORMED OPERATIONAL CHECK OF THE FA FLASH LIGHT IAW AMM 25-64-00 AND APPLIED SEAL.
